Journal of Computer Science

Corrigendum: Simulated Annealing with Deterministic Decisions

Tasir Eldos

DOI : 10.3844/jcssp.2018.435

Journal of Computer Science

Volume 14, Issue 3

Pages 435-435

Corrigendum

Correction to: Journal of Computer Science http://doi.org/10.3844/jcssp.2009.974.979, published online 01 December 2009; updated 11 April 2018

The original version of this Article contained errors in the affiliation for Tasir Eldos. The correct affiliation for Mr. Tasir Eldos is as follows:

Department of Computer Engineering,
Jordan University of Science and Technology, Al Ramtha, Irbid Jordan

These errors have now been corrected in the HTML and PDF versions of the Article. http://doi.org/10.3844/jcssp.2018.435

Copyright

© 2018 Tasir Eldos. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.